# SDR SWIA2025033100120

- Difficulty date: January 20, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG PRESSURE TRANSDUCER MOUNTING ANGLE INSIDE WHEEL WELL (UNDERSIDE OF PRESSURE FLOOR) (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED NEW LH MLG PRESSURE TRANSDUCER MOUNTING ANGLE P/N 601R75262-159. REF: CRJ-200 SRM 51-42-06 AND DWG. 601R75261 REV -N. COMPLIED WITH TASK CARD 51-900-1003-SKY.
